use only as directed
Trusted Relief of TYLENOL® for your Cold Symptoms
Colds strike without warning, and when they do you just aren’t yourself. You want cold symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
Trust the relief of TYLENOL® Cold products to relieve your cold symptoms. TYLENOL® Cold is as effective on colds as TYLENOL® is on pain. TYLENOL® Cold is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.
For effective relief of:
- Nasal congestion
- Dry cough
- Aches and pain
- Runny Nose & Sneezing (Nighttime only)
eZ Tabs® (easy to swallow)
- For temporary relief of: mild to moderate aches & pains, fever and chills, sore throat pain, headache, nasal congestion, dry cough, runny nose and sneezing (nighttime only) due to common cold or flu.
- Do not take more than directed (see liver warnings).
Adult Use Only (12 years and older):
- Take 1-2 Daytime OR Nighttime tablets every 4 hours as needed
- Do not exceed a combined total of any 8 Daytime OR Nighttime tablets in 24 hours
DAYTIME Tablets (each Yellow tablet contains)
Medicinal ingredients Purpose Acetaminophen (extra strength) 500 mg Pain reliever, fever reducer Dextromethorphan Hydrobromide 10 mg Cough Suppressant Phenylephrine Hydrochloride 5 mg Nasal Decongestant
NIGHTTIME Tablets (each Blue tablet contains)
Medicinal ingredients Purpose Acetaminophen (extra strength) 500 mg Pain reliever, fever reducer Dextromethorphan Hydrobromide 10 mg Cough Suppressant Phenylephrine Hydrochloride 5 mg Nasal Decongestant Chlorpheniramine Maleate 2 mg Antihistamine
Non-medicinal ingredients: Daytime: Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Nighttime: Carnauba wax, cellulose, citric acid, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients.
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
Ask a doctor or pharmacist before use if you
- have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin, sedatives or tranquilizers
- have heart or thyroid disease
- high blood pressure
- kidney or liver disease
- difficulty urinating due to an enlarged prostate or if you are elderly, pregnant or breastfeeding
- have a persistent cough such as occurs with smoking, asthma or emphysema
- cough with excessive phlegm (mucus)
- have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition
When using this product (Nighttime tablets only)
- drowsiness or excitability (especially in children) may occur
- do not drive or engage in activities requiring alertness
- Avoid alcohol
- Alcohol, sedatives and tranquilizers may increase drowsiness
Stop use and ask a doctor if
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
- are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
- Read the complete label before use and follow all directions
- Do not use if carton is open or if blister unit is broken
- Store at 15 to 30°C. Protect from moisture